Can Cholesterol Medication Cause Weight Loss

Can Cholesterol Medication Cause Weight Loss

Cholesterol medication can cause weight loss because it lowers high cholesterol levels and high cholesterol levels tend to increase the risk of obesity. In this article, you can learn about Can Cholesterol Medication Cause Weight Loss and have an idea about the issues that come to your mind.

Can Cholesterol Medication Cause Weight Loss

This is a false claim. Cholesterol medication does not cause weight loss. In fact, many people who take cholesterol medication report that they actually gain weight after starting their medications.

Cholesterol medications themselves do not cause weight loss. However, these medications do reduce or eliminate the risk for heart attack and stroke by lowering triglyceride and bad cholesterol levels (LDL). And if patients on this type of medication are taking steps to lose weight through healthy diet and exercise, they may see a reduction in their insulin resistance which could help them lose some pounds over time.

Can Cholesterol Medication Cause Weight Loss

Cholesterol medication, also known as statins, can help lower the level of cholesterol in our blood and reduce risk of heart disease.

Statins work by reducing the production of cholesterol in the liver and by blocking the body’s ability to produce LDL (bad) cholesterol.

Unfortunately, they also promote weight gain and muscle fatigue.

The most common side-effects associated with statins are: pain or stiffness in your joints; muscle weakness; muscle cramps; nausea; diarrhea.

Some people may experience less serious side-effects such as: headache; dizziness; trouble sleeping (insomnia); rashes or itching; changes in bowel movements.

Can Cholesterol Medication Cause Weight Loss

Cholesterol is a type of fat that is found in the blood and fat cells. It is created by the liver and becomes more concentrated as we age.

Excess cholesterol can be harmful to many parts of the body including your heart, liver, and brain.

Can Cholesterol Medication Cause Weight Loss

Cholesterol medication helps to lower levels of cholesterol in your blood by removing some or all of it from your body through bile or stool.

Can Cholesterol Medication Cause Weight Loss?

Yes! Cholesterol medications can cause weight loss due to side effects such as appetite change and constipation which lead people to eat less and move more.

No! Very few people will notice a significant weight loss because most cholesterol medications do not work directly on the scales.

Weight Loss

The most basic planning to lose weight is to count calories. You need to count calories to lose weight, because you have to eat less calories than our body burns daily. In other words, if you eat a lower calorie than your basal metabolic rate, you will lose weight, and if you eat a higher calorie, you will gain weight. Keeping a note of the calories of the foods you consume will make your work easier in this process.

Can Cholesterol Medication Cause Weight Loss

Consuming fluids to lose weight is very important in the weight loss process, but you should be aware of which fluids should be consumed. You can also easily get calories from the liquids you consume. If you drink herbal teas such as green tea, cherry stem tea and peppermint tea, you will not get calories and you will get rid of edema in your body.

Get more stuff like this

Subscribe to our mailing list and get interesting stuff and updates to your email inbox.

Thank you for subscribing.

Something went wrong.

Leave a Reply

Select Language

Get more stuff like this
in your inbox

Subscribe to our mailing list and get interesting stuff and updates to your email inbox.

Thank you for subscribing.

Something went wrong.